Back to the list of the institutes
Publications
Journal: Mediterranean Journal of Mathematics
Number of publications: 32021
- Adam Osękowski , Sharp Weak-Type (p,p) Estimates (1 , Mediterranean Journal of Mathematics, 18 (2) 2021, p. 44:-44:17. See in PBN
2016
- Adam Osękowski , Sharp $L^p$ bound for holomorphic functions on the unit disc, Mediterranean Journal of Mathematics, 2016. See in PBN
2013
- Adam Osękowski , Sharp Logarithmic Bounds for Beurling-Ahlfors Operator Restricted to the Class of Radial Functions, Mediterranean Journal of Mathematics, 10 (4) 2013, p. 1883-1894. See in PBN